RHINO 7 Dietary Supplement Recall [US]


US Flag

US/Silver Spring: 5886 - RHINO7DietarySupplementsTF Supplements recalls certain RHINO 7 Dietary Supplements due to undeclared desmethyl carbondenafil and dapoxetine, both known active pharmaceutical ingredients. FDA: http://ht.ly/SIwfW

Direct link: http://www.fda.gov/Safety/Recalls/ucm464440.htm

Additional information:
The US Food and Drug Administration (“FDA”) reports the following Supplements are subject to this recall:

  • RHINO 7 packaged in a bottle containing six (6) capsules WITH LOT# K824B719-P and in a single (1) count capsule hang card with LOT# SU-5102617*RP at the consumer level. Lot numbers are on the back top right of the (1) count and on the side of the (6) count bottle.

Please consult the photograph above for details of the food’s packaging, design and retail presentation.

According to the FDA, its analysis found these products to contain undeclared desmethyl carbondenafil and dapoxetine. Desmethyl carbondenafil is a phosphodiesterase PDE-5 inhibitor which is a class of drugs used to treat male erectile dysfunction, making these products unapproved new drugs. Dapoxetine is an active ingredient not approved by the US Food and Drug Administration.

Desmethyl carbondenafil may pose a threat to consumers because this PDE-5 inhibitor may interact with nitrates found in some prescription drugs (such as nitroglycerin) and may lower blood pressure to dangerous levels that can be life threatening. Consumers with diabetes, high blood pressure, high cholesterol, or heart disease often take nitrates.

Dapoxetine has not been approved by the FDA and therefore its safety or efficacy has not been established. Chemically, dapoxetine belongs to a class of drugs known as selective serotonin reuptake inhibitors (SSRIs) used to treat depression. Studies have shown that antidepressants increased the risk of suicidal thinking and behavior in children, adolescents, and young adults when compared to placebo. Therefore, consuming these products presents a health risk which could be life threatening.

If you have any questions about this recall, please contact the company TF Supplements by telephone at 866-620-3586, 9:00 AM to 5:00 PM Central Standard Time.

Please contact your physician or healthcare provider if you have experienced any problems that may be related to taking or using these products.

==> To see other recalls and notifications caused by undeclared peanut hazard, please search for “peanut” using the Search Box at the top of this page.

Want to read more about this recall? Please click on the links above to visit the originating site.

Want to read more about other recalls? Please click on the links below.

___________________________________________________________

Additional information about this recall:
Recalls Direct RIN: 5886-2015
More recalls? Back to the main Recalls Direct page: http://www.RecallsDirect.com/
About the Recalls Direct service: http://wp.me/P2bVty-2
Visit the Living Safely site: http://www.LivingSafely.org/
E. & O. E.

==> Want to e-mail or share this recall? Simply use the “Share this” options below.
==> Is this recall relevant to you? Click on the “Like” button below.

%d bloggers like this: